# SDR ABXA020021

- Difficulty date: May 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 491627001
- Condition: Cracked
- Location: Fs 676
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED IN LEFT KEEL AREA, FS 676 AT LONGERON 29 LEFT. REPLACED FITTING IAW DC-9 SRM 51-30-5.
